# SDR DALA2014103105877

- Difficulty date: October 30, 2014
- Submitted: October 31, 2014
- Operation: Air carrier
- Aircraft: N535US
- Make and model: Boeing 757251
- Aircraft serial: 26482
- Aircraft time: 59,305 hours, 20,085 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY SEAT LOW 22 THRU 26 ISLE LIGHT INOPERATIVE.  REPLACED F1 FUSE AT POWER SUPPLY M10568 AND CHECK OK IAW AMM.
